MathSciNet Relay Station
MathSciNet bibliographic data
MR2510142 (2010h:03095) 03E72
Qiu, Dong; Shu, Lan; Mo, Zhi-Wen On starshaped fuzzy sets. Fuzzy Sets and Systems 160 (2009), no. 11, 1563–1577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement